# SDR R3WA 22.02

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N676TX
- Make and model: Cessna 560XL
- Aircraft serial: 5605367
- Aircraft time: 13,449 hours, 10,636 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Data Box
- Part number: 7014700914
- Part serial: 02076458
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW WAS DESCENDING TO KMDW WHEN ADC #2 ALTITUDE TAPE FAILED ON FO SCREEN. CREW DECLARED AN EMERGENCY AS THEY WERE APPROACHING CLASS B AIRSPACE. CREW RAN CHECKLIST AND PERFORMED A REVERSION TO THE #1 ADC. LANDED WITHOUT INCIDENT. MAINTENANCE WENT TO AIRCRAFT POWERED UP ALL SYSTEMS AND COULD NOT DUPLICATE AN ERROR. CLEANED ELECTRICAL CONNECTORS.
